# SDR SIMA2022102411012

- Difficulty date: October 11, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FORWARD GALLEY LEFT AFT FLOOR DOUBLER IS CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED CORRODED FORWARD GALLEY LEFT AFT FLOOR DOUBLER AND INSTALLED SERVICEABLE FORWARD GALLEY LEFT AFT FLOOR DOUBLER IAW EMB 175 SRM 51--40-08.
